# SDR WX0A2022083174222

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 52,566 hours, 37,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ABOVE R2 DOOR INOP / REPAIRED BROKEN WIRE TO R2 OVERHEAD EMERGENCY LIGHT IAW ESPM 20-53-29. OPS CHECK GOOD IAW AMM 33-51-11-400-001-A SUBTASK 33-51-11-710-050-A. THIS CLEARS MEL 33-50-02B, CAT C, DMI# 98011 PLACARDS REMOVED."
